MathSciNet Relay Station
MathSciNet bibliographic data
MR1078514 14M25 (52C07)
Ishida, Masa-Nori Polyhedral Laurent series and Brion's equalities. Internat. J. Math. 1 (1990), no. 3, 251–265.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement